10-26-2003, 05:33 AM #1
this was taken from Muscular development, and an article written by william llewelyn.......
anadrol myth: ANADROL IS A PROGESTATIONAL STEROID
this is a common belief now. this tidbit of information probably started as blind assumption, trying to explain why anadrol is so troublesome with estrogenic side effects, even though structurally, it cannot convert to estrogen.
the progestational explanation, normally associated with deca , was applied to this steroid as the only logical answer.
if it dosent convert to estrogen, it must be progestational, right? not always. anadrol has been studied in this regard, and is not significantly progestational at all.
the best explanation for why its such a strong side effect producer is probably that it activates the estrogen receptor to some degree intrinsically, not needing conversion to anything to trigger gyno.
10-26-2003, 06:04 AM #2LORDBLiTZ Guest
How come you gotta milk ur tits on that shit then?
10-26-2003, 06:09 AM #3
10-26-2003, 09:43 PM #4New Member
- Join Date
- Oct 2003
- winnipeg, canada
I've read on another fourm a while ago, that there is a way of making Injectable Oxymetholone, but lost the board, and therefoe all the info. I tried to make it, but just FxxKed it up, so I threw it in the garbage. Anyways... If there is anyone who knows FORSURE how to convert the raw powder in to an injectable, I would be forever greatful!
Thanx in advance!
10-26-2003, 09:56 PM #5
15% ba and 20% bb works well.
btw I4L, great post.
10-26-2003, 10:41 PM #6
nice post Bro
10-26-2003, 11:10 PM #7
that is interesting.
10-27-2003, 04:36 AM #8
Good then that is cleared up...drol is the only thing thats made my nips tingle.
10-27-2003, 05:01 AM #9Anabolic Member
Originally Posted by palme
- Join Date
- Sep 2003
I have to say over the weekend I felt like shit though... I'd almost say I felt as shitty as my wife does during PMS so yesterday I cut back to 50 mg and I feel much better today... I was all tired, fingers so swollen I cant wear wedding ring for a few days...plus I in general was already gaining weight like crazy before starting anadrol and now approaching 18 lb gain, I think my body was starting to experience whatever metabolism changes that so much weight over a 3 week period is sure to cause... strange thing is, there have been no changes in how my pants fit at the waistline, however I am definately filling out shirts and thigh areas of pants better, this is why I dont necessarily feel I am just bloated, I do feel the changes are mostly in muscular hypertrophy... I suppose the water bloat can be within the muscle like creatine does.
This morning I am feeling much better then I did all weekend so I think no anadrols today and see what happens... of course I had about 3 straight weeks of insomnia, this weekend I finally caught up sleep and slept 10 hours per day and damn it was much needed sleep! What helped was taking benedril before bed, damn that stuff makes you sleep like a baby... no waking up all night, etc.
10-27-2003, 09:38 AM #10Originally Posted by Ntpadude
10-27-2003, 01:02 PM #11
something to keep in mind here.........
anadrol is known for packing on the water. make sure you get plenty of clean fluids....namely water itself. the more you drink, the less you retain.
also, anadrol was given to patients that had a low red blood cell count in order to try and elevate the count itself. a lot of people using this drug complain of feeling nausea, and a general lethargy. this is very common regarding this drug, being it was meant for this purpose. you can suck it up, and lift your ass off, or discontinue.......
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)